# SDR UPS05M45850

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Engine: Ge CF680
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/A DIVERSION - ALL 3 VHF COMMS INOPERATIVE.  REMOVED AND REPLACED NR 3 COMM PANEL IAW MM 23-10-01-4 AND TEST IAW 23-11-01-2 AND 23-11-01-2 AND 23-12-01-2 OPS CK NORMAL.
